# SDR DHLA201100038

- Difficulty date: January 17, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 91,953 hours, 25,776 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG RT T/R STRUCTURAL FWD FRAME HAS EXISTING WEAR DAMAGE AT STA, YN 202.000 BETWEEN 5 AND 6 O'CLOCK POS.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 02-14-2011, EVA D878-00387 REV IR DATED 01-28-11, SMN DWG ED-5312 DATED 01-24-11. REMOVED FASTENERS IAW SRM 51-1-21, SRM 51-3-0. CUT OUT DAMAGED AREA + FABRICATED FRAME SEGMENT (AL6061T6 .071") IAW SMN DWG ED-5312. VISUALLY INSPECTED AREA + NDT INSPECTED CUT OUT AREA + FRAME SEGMENT IAW NDT SPM PART 09, NDT SPM PART 06-10-01-001.  NO CRACK, NO CORROSION FOUND. ENCLOSED (1EA) SMN FORM 242, (2EA) SMN FORM 242-2. CLEANED, TREATED AND PRIMED AREA + FRAME SEGMENT IAW SRM 51-1-8B, DPS 9.45.  INSTALLED FRAME SEGMENT IAW SMN DWG ED-5312, SRM 51-1-11 SRM 51-1-21, SRM 51-3-0, SRM 51-1-20D, SRM 51-3-1.
